# SDR VJ9800224

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 1A340304912458
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT LOWER DOOR JAMB IN FWD CARGO COMPARTMENT REQUIRES REPAIR AT FWD AND AFT CORNER.  FABRICATED REPAIR DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW RES 1-06013 AND DC9 SRM 53005, FIG 44.
